# SDR UALA2011041101748

- Difficulty date: April 11, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 82,187 hours, 9,327 cycles
- Engine: Pwa PW4056
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 51G760600U
- Part serial: 164
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL TO SFO FLIGHT 870-10, NR 2 ENGINE IS STILL LEAKING FUEL ONTO THE RAMP FROM UNDER COWLING.  DRY MOTORED NR 2 ENGINE, FOUND IDG AIR-OIL COOLER LEAKING FROM BETWEEN HEAT EXCHANGER AND VALVE BODY AT INBOARD AREA.  REMOVED IDG AIR-OIL COOLER ASSEMBLY PER MM. REPLACED AIR OIL COOLER PER AMM.  ACCOMPLISHED LEAK CHECK. NO LEAKS NOTED, COOLER VALVE FAIL MESSAGE REMAINS.
